Optimized Scorings For Ordinal Data For The General Linear Model

Title

Optimized Scorings For Ordinal Data For The General Linear Model

Creator

Gautam S; Kimeldorf G; Sampson A R

Publisher

Statistics & Probability Letters

Date

1996
1996-04

Subject

F-statistic; Mathematics; ordered categories

Format

Journal Article or Conference Abstract Publication

Search for Full-text

Users with a NEOMED Library login can search for full-text journal articles at the following url: https://libraryguides.neomed.edu/home

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

231-239

Issue

3

Volume

27

Citation

Gautam S; Kimeldorf G; Sampson A R, “Optimized Scorings For Ordinal Data For The General Linear Model,” NEOMED Bibliography Database, accessed March 7, 2021, https://neomed.omeka.net/items/show/9668.

Social Bookmarking